MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. FORCEPS 3711063 GIRAFFE 90DEG VERT; PFM11

INTEGRA MICROFRANCE S.A.S. FORCEPS 3711063 GIRAFFE 90DEG VERT; PFM11
Model Number 3711063
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report number 3003249645-2022-00016: it has been reported that the forceps 3711063 giraffe was not suitable to ensure complete sterilization.The facility has not reported if there was patient involvement, injury or surgical delay related to this event.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The giraffe forceps (3711063) was returned for evaluation.Device history record (dhr): the dhr was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation of the giraffe forceps identified that the finishing of the welding was not good; there was roughness.The strength of the welding was compliant; there was no risk of breakage.Root cause: it was determined that the issue was due to an improper finishing of the welding during the manufacturing operations.An awareness has been performed to the operators.No risk for the patient, the defect is visual and was discovered before the use of the device.

Brand Name
FORCEPS 3711063 GIRAFFE 90DEG VERT
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14240394
Report Number3003249645-2022-00017
Device Sequence Number4736462
Product Code KAE
UDI-Device Identifier10381780076100
UDI-Public10381780076100
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3711063
Device Catalogue Number3711063
Device Lot Number6022014
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown